# SDR LCF2002F00000

- Difficulty date: May 20, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5007F
- Make and model: Bell 206L-1
- Aircraft serial: 45186
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Seized
- Location: Compressor
- Part time: 10,769 hours, 238 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED TO START ENGINE WITH NO ROTATION NOTED.  AFTER TROUBLESHOOTING START SYSTEM COMPRESSOR WAS FOUND TO BE SIEZED.  COMPRESSOR WAS REMOVED AND STILL NOT ABLE TO ROTATE.  NO METAL CONTAMINATION FOUND TO SUGGEST BEARING FAILURE.  AXIAL COMPRESSOR DOES NOT APPEAR TO HAVE SHIFTED.
